# SDR CALA2014071600933

- Difficulty date: July 14, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 45,910 hours, 16,163 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT RT HORIZONTAL STAB LOWER IN SPAR SKIN PNL AT STAB STATION 101.90 APPROX 11 FROM REAR SPAR INBD OF FASTENER ROW APPROX LENGTH 0.750 NON-ROUTINE.   CUT OUT DAMAGED AREA AT RT HORIZONTAL STAB AT STATION 101.9 IAW SRM 55.10.01 & 51.10.02.  PERFORMED HFEC INSPECTION IAW NDTM 51-00-00 & BHEC FASTENER ROTARY HOLE INSPECTION  IAW NDTM 51-00-00 P 6 NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER & FILLER IAW SRM 55-10-01.
